# SDR UALA2011092205129

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 47,697 hours, 18,755 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 66468
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS O2 MASK CONTINIUOS FLOW.   UNABLE TO STOP UNLESS O2 SYS TURNED OFF.  REPLACED MASK.
